# SDR AU970127

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A36
- Engine: Cont IO520B
- Propeller: Mcauly 3A32C76
- System (JASC): 2460 · DC Power Distribution System
- Part: Connector
- Condition: Corroded
- Location: Dc Power Distrib
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ALTERNATOR CABLE TO CURRENT LIMITER AND CURRENT LIMITER TO SHUNT AND MAIN AIRCRAFT DC BUSS CONNECTIONS CORRODED
